Duality of $Q_{K}$-type spaces
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1411-1423
https://doi.org/10.4134/BKMS.2014.51.5.1411
Printed September 30, 2014
Mujun Zhan and Guangfu Cao
GuangDong Pharmaceutical College, GuangDong Pharmaceutical College
Abstract : For $BMO$, it is well known that $VMO ^{**}=BMO.$ In this paper such duality results of $Q_{K}$-type spaces are obtained which generalize the results by M. Pavlovi\'c and J. Xiao.
Keywords : $Q_{K}$-type spaces, $R(p,q,K)$ spaces, duality
MSC numbers : 30D45, 30D50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd